The apathy and feeling withdrawn are symptoms of depression but I didn't have these prior to being prescribed effexor.
Unfortunately this is a symptom of how meds like this work with your chemistry. If it's been less than 6-8 weeks, take heart, this is common when first starting out and best not to change the dose or add other meds during the adjustment period. If it's been longer then it's probably time for a re-evaluation, a lower dose or a change, possibly this type of med isn't for you, or maybe just this one. Keep your Dr in the loop.
I have taken Effexor XR for over 12 yrs. I haven't experienced the withdrawn and apathy, but I also refused to go to the suggested 150 mg. 75 mg had me smiling and laughing again and still to this day. Doctors know what research tells them and you know what your body tells you, if you feel over drugged or under drugged talk to your doctor and tell them quickly because Effexor is VERY HARD to withdraw from.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Feb 2017 • 1 answer
Updated 11 Jul 2017 • 2 answers
Updated 10 Jan 2018 • 2 answers
Updated 12 Apr 2018 • 2 answers
Updated 15 Jul 2018 • 1 answer